# SDR SWAA2012102408820

- Difficulty date: October 23, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 62,733 hours, 52,733 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 89931505
- Part serial: 0268
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK-- AT LIFT OFF FIRE BELL AND RED FIRE ANNUNCIATOR CAME ON.  REMOVED AND REPLACED FIRE DETECTOR UNIT MODULE PER MM.
